Boots One-a-Day Hayfever & Allergy Relief 10mg Tablets - 30 Tablets

£5.49
30 UNI | £0.18 per 1UNI
1585517

Relieves the symptoms of hayfever and pet, skin and dust allergies.
Suitable for: Adults and children of 2 years and over who weigh more than 30kg
Active ingredients: Loratadine
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Boots One-a-Day Hayfever & Allergy Relief 10mg Tablets - 30 Tablets

Please note that you must be in to sign for this delivery.

This medicine contains Loratadine which is from the antihistamine group of medicines.

This medicine is to treat the symptoms of hayfever (e.g. sneezing, runny and itchy nose and eye irritation) year round runny and itchy nose and eye irritation, and other allergies such as pet and dust allergies. It can also be used to treat raised, red itchy skin (symptoms of uticariaurticaria, which is often known as hives or nettle rash).

Suitable for

Suitable for adults and children 2 years and over who weigh more than 30kg.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Read the leaflet for full instructions.

Giving this medicine to children:

It is important to know how much your child weighs. As a guide a child of 9 years of age will weigh about 30 kg (4 and a half stone). If in doubt weigh your child.

Do not give to children who weigh less than 30 kg.

Do not give to children under 2 years.

  • Adults and children of 12 years and over: One tablet once a day
  • Children of 2 to 11 years who weigh more than 30 kg: One tablet once a day
  • Children of 2 to 11 years who weigh less than 30 kg: DO NOT GIVE THIS MEDICINE. A syrup form of this medicine may be more suitable.

If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you, follow their instructions.

If symptoms do not go away talk to your pharmacist or doctor.

Hazards and Cautions

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Storage

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Active ingredients

Loratadine

Ingredients

Active Ingredient: Each tablet contains Loratadine 10 mg.

Also contains: Lactose.

...read more ...read less

Delivery options

Click & Collect
£1.50 or free if you spend £15 or more from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 8pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.